# SDR DALA2017031402062

- Difficulty date: March 6, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 70,203 hours, 52,346 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Cable
- Condition: Disconnected
- Location: Aft Stair
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, FOUND CABLE FOR AFT TAIL CATWALK DISCONNECTED.  ATTACHED VENTRAL STAIRWAY MOVABLE CEILING LT CABLE IAW AMM 53-20. OPS CHECKED OK.
